# SDR SIMA20141201004

- Difficulty date: December 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND RT UPPER FUSELAGE SKIN WITH 3 CRACKS AT FRAME 75 BETWEEN STRINGERS 1R & 3R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR TO FUSELAGE SKIN AT FRAME 75 BETWEEN STRINGERS 1R & 3R IAW ERS-EM-53MR-923. ACFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIR MATERIALS, FILLER 2024T3 .063, REPAIR DOUBLER, 2024T3 .080, REPAIR ANGLE 2024T3 .063, ANGLE FILLER 2024T3 .032.
